Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vomiting after wisdom tooth extraction. Diarrhea after taking paracetamol. Pain due to tooth extraction

I had a wisdom tooth extracted on Monday I felt ok on Tuesday but by 7pm I began to throw up. I thought it was a side effect of the prescribed anti inflammatory medicine so stopped taking it and took ibrurofen instead-I was still sick so just took paracetemol and some milk and magnesia. Vomiting has stopped but now I ve been having bad diarrhoea instead. The pain from my tooth is also still bad as the relief from paracetemol only last a couple of hours but I can only take them every four hours.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
Thanks for asking query,
Wisdom tooth extraction is a complicated surgery and is often associated with sever pain, fever , swelling , dry socket , vomiting , numbness of tongue , lip, check.
Diarrhea and vomiting due to antibiotics.
I suggest you to visit dentist get it checked clinically and radio graphically.Maintain oral hygiene, take tab augmentin 625 mg twice , tab ketrolac dt 10 mg thrice, tab pantop-D once empty stomach ,take probiotic, avoid taking the medicine empty stomach.
Hope this will help you.

Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor